Accutane And Severe "autoimmune" Illness

Updated



Conversation Starter

aneczka Says:


Hi, I took 2 courses of Accutane, several months each, years ago. I had to interrupt the second one because Accutane caused severe depression. Some 3 years later I got a neurological issue: my right hand dropped and I lost thumb extension. About a year ago my left hand got affected. I have mobility issues in both hands and severe muscle wasting in hands and forearms. I got diagnosed 1 month ago with MMN, multifocal motor neuropathy, a serious and progressive neuro-muscular disease. The cause is unknown, but I cannot help thinking Accutane caused all this. Now, I must know how to stop the damage and how to clean my system from Accutane, because there is no real, lasting treatment for my diagnosis.



Post a Reply

No registration needed.
Simply fill out the form below.

 *

 *


 Optional, stays hidden.
Get notified when a reply is posted here.




4) Text Verification: *
Prevents SPAM.

Click here to show the question



This form will be submitted securely


TRUSTe

Discussion Thread Guidelines: Any participation in the discussion threads signifies your agreement with the Terms of Use and Privacy Policy. (1) Act civilized and be respectful towards others. No profanity, vulgarity or lewd / suggestive content is allowed. (2) Posts encouraging, facilitating, or seeking advice about the abuse of medications or other substances are prohibited. (3) Personal contact information (such as telephone numbers, email addresses, etc) is not allowed to appear on our discussion threads. (4) We do not allow our forums to be used for buying, selling, trading, or for the promotion of a product or service. (5) Posting external links to other web sites is not allowed without our prior approval. (6) We reserve the right to edit or remove content which we find objectionable to the community at our sole discretion.

More Discussions:

autoimmune disorders linked to accutane?
I took accutane in the early 90's when I was in my 20's. I took all but the last "phase" of the prescrip... 13 replies
Can accutane cause severe cramps and/or infertility
I took accutane as an early teenager and sense then my period cramps got progressively worse I am 20 years old now and I... 1 reply
Accutane and Infertility
I took accutane almost 14 years ago as a teenager. I am now a 32 year old woman who has just been diagnosed with inferti... 631 replies
Accutane and seizures
I took roaccutane in 1996 and again in 1997. Each time was for around 6 months. I had a 6 minute tonic clonic seizure in... 26 replies
accutane and birth defects
I am wondering if there are any women who have completed their suggested doses of Accutane and had children later. Have ... 10 replies
accutane and brain damage
I took accutane in 2004 at 63 years of age. I immediatetly started having problems with triglycerides, eyes, diziness, b... 2 replies
Accutane and Fatigue
Has anybody found any resolve for fatigue induced by accutane? It's been years since I've been off, and I'm ... 2 replies
accutane and gout flair ups, high purine levels
Son now 35 yrs. took accutane as a teenager. When he was in his late 20's he developed gout. His purine levels were ... 2 replies
Accutane and Stomach Problems
I am 19 years old and was on accutane for 6 months last year, and now am facing some stomach issues. About 2 months afte... 1 reply
accutane and tattoos
I am only two weeks into accutane (absorica) only on 20 mg. I am thinking of getting a tattoo within the next couple of ... 1 reply



Note: All times displayed are GMT - 7.

This information has been independently compiled and is for informational purposes only. It is not intended to be a substitute for medical advice from a qualified healthcare professional; nor is it intended to diagnose, treat, cure or prevent any disease. For more details please see the Medical Disclaimer. This page was last updated on 26 December 2014.

We are committed to your privacy.

Copyright © 2005-2019 All Rights Reserved. MedsChat® is a registered trademark of Limelight Innovations L.L.C. 9888 W Belleview Ave #5000, Denver, CO, 80123, USA